RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rev. Mat. Iberoam., 2019, том 35, выпуск 7, страницы 1973–1995 (Mi rmi1)  

Convolution formula for the sums of generalized Dirichlet $L$-functions

O. Balkanovaa, D. Frolenkovbc

a Chalmers University of Technology, Göteborg, Sweden
b Khabarovsk Division of the Institute for Applied Mathematics
c Steklov Mathematical Institute, Moscow, Russian Federat

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00335
We thank the anonymous referees for many valuable comments and suggestions on the manuscript. Research of Dmitry Frolenkov is supported by the Russian Science Foundation under grant [14-11-00335] and performed in Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences.


DOI: https://doi.org/10.4171/rmi/1106


Реферативные базы данных:

ArXiv: 1709.01365
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rmi1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020